BibTeX record journals/iandc/SakaiTM99

download as .bib file

@article{DBLP:journals/iandc/SakaiTM99,
  author    = {Yoshifumi Sakai and
               Eiji Takimoto and
               Akira Maruoka},
  title     = {Proper Learning Algorithm for Functions of k Terms under Smooth Distributions},
  journal   = {Inf. Comput.},
  volume    = {152},
  number    = {2},
  pages     = {188--204},
  year      = {1999},
  url       = {https://doi.org/10.1006/inco.1998.2785},
  doi       = {10.1006/inco.1998.2785},
  timestamp = {Fri, 12 Feb 2021 22:15:19 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/SakaiTM99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics